# SDR C2XA08CL077

- Difficulty date: July 2, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Engine: Rroyce AE3007A1E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 1
- Part time: 14,192 hours, 14,192 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 2531 - THE CREW REPORTED ENGINE NR 1 HP INDICATION IN YELLOW RANGE AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 ENGINE.  OPERATIONAL CHECKS WERE GOOD.  SUPPLEMENT TO FOLLOW.  (A)
